Asymptotic Distributions of Quasi-Maximum Likelihood Estimators for Spatial Autoregressive Models
Lung-Fei Lee
Econometrica, 2004, vol. 72, issue 6, 1899-1925
Abstract:
This paper investigates asymptotic properties of the maximum likelihood estimator and the quasi-maximum likelihood estimator for the spatial autoregressive model. The rates of convergence of those estimators may depend on some general features of the spatial weights matrix of the model. It is important to make the distinction with different spatial scenarios. Under the scenario that each unit will be influenced by only a few neighboring units, the estimators may have $\sqrt{n}$ n -rate of convergence and be asymptotically normal. When each unit can be influenced by many neighbors, irregularity of the information matrix may occur and various components of the estimators may have different rates of convergence. Copyright The Econometric Society 2004.
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (512)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2004.00558.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:72:y:2004:i:6:p:1899-1925
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().